Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Can eltroxin be taken while taking mifepristone. Does mifepristone cause abortion in thyroid patient?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
should eltroxin be taken while taking mifepristone or can a thyroid patient age 28 abort through mifepristone.
Posted Tue, 8 Oct 2013 in Medicines and Side Effects
Answered by Dr. Prasad 24 minutes later
Brief Answer:

Detailed Answer:

I am not aware of any serious interactions between eltroxin and mifepristone. Both the drugs can be taken with no serious adverse effects.

As far as medical termination of pregnancy is concerned, mifeprisone can be used in thyroid patient. However you need to follow your doctors instruction for safe and effective termination process.

Hope this helps. Write back for clarifications.

Above answer was peer-reviewed by
Follow-up: Can eltroxin be taken while taking mifepristone. Does mifepristone cause abortion in thyroid patient? 19 minutes later
thank you very much doctor .
Answered by Dr. Prasad 25 minutes later
Brief Answer:

Detailed Answer:

If all your questions are answered, please close this discussion and leave your feed backs.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor